# SDR IPXA2018040128057

- Difficulty date: March 17, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 16,717 hours, 10,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53981401200
- Part serial: UNK
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR SUPPORT CRACKED, FRAME 80, LBL 60.   REMOVED AND REPLACED THE FLOOR SUPPORT ANGLE IAW SRM 51-40-21, AND DWG A53981401.
